A sufficient error criterion for the computational solution of the magnetic field boundary integral equation

E Korkmaz, A Abubakar, PM van den Berg

    Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

    Original languageUndefined/Unknown
    Title of host publication2002 IEEE Antennas and Propagation Society International Symposium
    Place of PublicationPiscataway, NJ. USA
    PublisherIEEE Society
    Pages606-609
    Number of pages4
    ISBN (Print)0-7803-7331-6
    Publication statusPublished - 2002
    Event2002 IEEE Antennas and propagation Society International Symposium - Piscataway, NJ. USA
    Duration: 6 Jun 200221 Jun 2002

    Publication series

    Name
    PublisherIEEE

    Conference

    Conference2002 IEEE Antennas and propagation Society International Symposium
    Period6/06/0221/06/02

    Keywords

    • conference contrib. refereed
    • Conf.proc. > 3 pag
    • ZX Int.klas.verslagjaar < 2002

    Cite this

    Korkmaz, E., Abubakar, A., & van den Berg, PM. (2002). A sufficient error criterion for the computational solution of the magnetic field boundary integral equation. In 2002 IEEE Antennas and Propagation Society International Symposium (pp. 606-609). IEEE Society.